Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 73, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Oct 30, 2015, 7:29 AM CDT for Kenedy County, Willacy County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 30, 2015, 7:29 AM CDT (12:29 UTC)
- Expired
- Oct 30, 2015, 8:00 AM CDT
- In force
- 31 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 80 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 0.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2316 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
407
WUUS54 KBRO 301229
SVRBRO
TXC261-489-301300-
/O.NEW.KBRO.SV.W.0073.151030T1229Z-151030T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
729 AM CDT FRI OCT 30 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL KENEDY COUNTY IN DEEP SOUTH TEXAS...
NORTH CENTRAL WILLACY COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 800 AM CDT
* AT 728 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF SAN PERLITA...OR 10 MILES WEST OF PORT MANSFIELD...MOVING NORTH
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT MINOR DAMAGE TO MOBILE HOMES...SOME ROOFS...SIDING
AND SOME FENCES. TREE LIMBS WILL BLOW DOWN AND SMALL
TREES WILL BE UPROOTED. DAMAGE TO POWER LINES AND SOME
POWER POLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTH CENTRAL KENEDY AND NORTH CENTRAL WILLACY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2652 9749 2654 9769 2677 9768 2675 9748
TIME...MOT...LOC 1228Z 186DEG 23KT 2661 9758
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
19/REYNOLDS1 follow-up statement
448
WWUS54 KBRO 301250
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
750 AM CDT FRI OCT 30 2015
TXC261-489-301300-
/O.CON.KBRO.SV.W.0073.000000T0000Z-151030T1300Z/
KENEDY TX-WILLACY TX-
750 AM CDT FRI OCT 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR SOUTH CENTRAL KENEDY AND NORTH CENTRAL WILLACY COUNTIES...
AT 749 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES EAST OF
RUDOLPH...OR 15 MILES NORTHWEST OF PORT MANSFIELD...MOVING NORTH AT
25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT MINOR DAMAGE TO MOBILE HOMES...SOME ROOFS...SIDING
AND SOME FENCES. TREE LIMBS WILL BLOW DOWN AND SMALL TREES
WILL BE UPROOTED. DAMAGE TO POWER LINES AND SOME POWER
POLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL KENEDY AND NORTH CENTRAL WILLACY COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2652 9749 2654 9769 2677 9768 2675 9748
TIME...MOT...LOC 1249Z 186DEG 23KT 2675 9756
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
19/REYNOLDSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 30, 3:58 AM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Oct 30, 3:58 AM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
358 AM CDT FRI OCT 30 2015
.SHORT TERM /TODAY THROUGH SATURDAY/...SATELLITE AND RADAR
IMAGES CONTINUE TO INDICATE CONVECTION DEVELOPING ACROSS
PORTIONS OF NORTHEAST MEXICO AND SOUTHWEST TEXAS INTO PORTIONS
OF THE HILL COUNTRY EARLY THIS MORNING. SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO DEVELOP ACROSS WESTERN PORTIONS OF CENTRAL AND
SOUTH TX THIS MORNING AND SPREAD EASTWARD THIS AFTERNOON AS LOW
PRESSURE CONTINUES TO DEVELOP ACROSS NORTHWEST TX AHEAD OF THE
500MB TROUGH ACROSS THE SOUTHWEST UNITED STATES AND NORTHWEST
MEXICO. LOW TO MID LEVEL MOISTURE WILL BE HIGH ACROSS THE CWA
TODAY INTO TONIGHT BEFORE THE SURFACE LOW ACROSS NORTHWEST TX
MOVES EASTWARD SATURDAY BRINGING A COLD FRONT THROUGH THE AREA SAT
AFTERNOON. RAIN CHANCES WILL BE HIGH TODAY THROUGH TONIGHT BEFORE
DRIER AIR FILTERS INTO THE CWA IN THE WAKE OF THE FRONT SATURDAY.
THE MAIN IMPACT CONTINUES TO BE THE POTENTIAL FOR HEAVY RAINFALL
THIS AFTERNOON INTO THIS EVENING BUT THERE IS THE POTENTIAL FOR
GUSTY WINDS AND SMALL HAIL WITH STRONGER STORMS. WITH THE RECENT
FLOOD ISSUES ACROSS PORTIONS OF HIDALGO AND WILLACY COUNTIES FROM
THE HEAVY RAINFALL THAT FELL LAST WEEKEND...HAVE DECIDED TO ISSUE
A FLASH FLOOD WATCH FOR HIDALGO...WILLACY AND CAMERON COUNTIES
TODAY THROUGH TONIGHT AS THE GROUND IN PORTIONS OF THESE COUNTIES
REMAIN SATURATED OR NEAR SATURATED. ANY HEAVY RAINFALL THAT FALLS
ACROSS SOUTHEAST PORTIONS OF HIDALGO COUNTY AND EASTERN PORTIONS
OF WILLACY COUNTY WILL PRODUCE FLASH FLOODING.
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...UPPER LEVEL TROUGH
EXITS THE AREA INTO SUNDAY WITH ABUNDANT DRY AIR FILTERING IN WITH
NORTHWEST FLOW BEHIND IT. MOISTURE CONTENT WILL LOWER ACROSS THE
CWA WITH PRECIPITABLE WATER VALUES LOWERING TO LESS THAN AN INCH.
AS THE DRY AIR MASS MOVES INTO THE AREA THE CHANCES OF RAIN WILL
BECOME LIMITED THROUGH NEXT WEEK. EXPECT A PLEASANT EVENING SATURDAY
NIGHT WITH TEMPERATURES IN THE LOW 80S FOR HALLOWEEN FESTIVITIES
WITH LOW HUMIDITY AND SKIES GRADUALLY CLEARING. OVERNIGHT TEMPS WILL
COOL DOWN INTO THE 60S SUNDAY MORNING WITH CLEAR SKIES AND THE 50S
TO LOW 60S BY MONDAY MORNING. ABUNDANT SUNSHINE WILL KEEP HIGH
TEMPERATURES WARM THROUGH THE PERIOD. LATE MONDAY INTO TUESDAY
ANOTHER TROUGH DIGS S ALONG THE PAC COAST ENTERING THE US. THIS
WILL RESULT IN SHIFTING WINDS SE ACROSS DEEP SOUTH TEXAS MOVING A
WARM FRONT NORTH INTO TUESDAY. THE GULF MOISTURE WILL INCREASE THE
POTENTIAL FOR ISOLATED SHOWERS INTO TUE. A FEW RIPPLES WITHIN THE
UPPER LEVEL FLOW IN ADDITION TO THE INSTABILITY IN THE AREA WILL
ENHANCE ISOLATED SHOWERS AND THUNDERSTORMS TUESDAY INTO WEDNESDAY.
TEMPERATURES WILL REMAIN NEAR NORMAL ACROSS THE AREA WITH AN
INCREASE IN CLOUD COVER WITH THE CONVECTION EXPECTED. PRESSURE
GRADIENT STRENGTHENS INCREASING SE WINDS ACROSS THE AREA.
&&
.MARINE...TODAY THROUGH SATURDAY...SEAS WERE NEAR 5 FEET WITH SOUTH-
SOUTHEAST WINDS NEAR 19 KNOTS AT BUOY020 EARLY THIS MORNING. STRONG
SOUTHEAST WINDS WILL DEVELOP ACROSS THE COASTAL WATERS TODAY AS LOW
PRESSURE ACROSS NORTHWEST TEXAS INCREASES THE PRESSURE GRADIENT
ACROSS THE LOWER TEXAS COAST. WILL ISSUE SMALL CRAFT ADVISORY FOR
THE LAGUNA MADRE TODAY AND TONIGHT AND CONTINUE SCA FOR THE OFFSHORE
WATERS TODAY THROUGH TONIGHT AS WINDS AND SEAS WILL REMAIN HIGH AS
THE PRESSURE GRADIENT REMAINS STRONG ACROSS THE COASTAL WATERS.
STRONG SOUTH WINDS TONIGHT WILL SHIFT TO THE NORTHWEST AND DIMINISH
SATURDAY AS A COLD FRONT MOVES THROUGH THE COASTAL WATERS SAT
AFTERNOON. SMALL CRAFT ADVISORIES WILL LIKELY BE EXTENDED FOR THE
OFFSHORE WATERS SATURDAY BEFORE WINDS AND SEAS DIMINISH IN THE WAKE
OF THE FRONT.
SATURDAY NIGHT THROUGH THURSDAY...A FEW SHOWERS WILL STILL LINGER
ACROSS THE OFFSHORE WATERS EARLY SAT NIGHT AS THE TROUGH GRADUALLY
SHIFTS EAST. DRY AIR MASS BEHIND THIS TROUGH WILL MOVE INTO THE
REGION LIMITING THE POTENTIAL FOR ANY ADDITIONAL RAIN. THE SE
WINDS WILL DIMINISH AND SHIFT NORTHWEST BEHIND THE FRONT AND
REMAIN LESS THAN 15 KNOTS. THIS WILL LOWER SEAS BACK TO LESS THAN
4 FEET WITH SCA CONDITIONS NOT CONTINUING. SEAS SUBSIDE MONDAY
THROUGH TUESDAY AS WINDS LOWER. ANOTHER LOW PRESSURE DIGS SOUTH
ALONG THE W COAST RETURNING SE FLOW ACROSS THE GULF WATERS AND
RETURNING WARM FRONT ACROSS THE REGION LATE MON NIGHT INTO
TUESDAY. SEAS WILL BEGIN TO BUILD WITH THE POTENTIAL FOR SCEC OVER
THE OFFSHORE WATERS INTO WEDNESDAY WITH A ROUND OF SHOWERS AND
THUNDERSTORMS DEVELOPING.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 85 79 90 68 / 60 60 60 10
BROWNSVILLE 85 78 91 67 / 60 60 60 10
HARLINGEN 86 78 93 65 / 60 50 60 10
MCALLEN 87 78 91 66 / 60 50 20 10
RIO GRANDE CITY 88 73 90 63 / 60 50 20 10
SOUTH PADRE ISLAND 83 79 86 70 / 60 60 60 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ253>257.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 AM CDT SATURDAY FOR
GMZ130-132-135.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT SATURDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
61/67Hazardous weather outlook, Oct 30, 5:41 AM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE BROWNSVILLE TX 541 AM CDT FRI OCT 30 2015 TXZ248>257-311045- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 541 AM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH 9 AM WITH TORRENTIAL RAINS AND LOCAL NUISANCE FLOODING AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING AND POSSIBLE WIND GUSTS TO 50 MPH. SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PRODUCE BRIEF DOWNPOURS REDUCING VISIBILITIES BELOW 1 MILE...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 50 MPH. IN ADDITION...MINOR FLOODING OF POOR DRAINAGES AREAS IS LIKELY. FLOODING: WITH THE GROUND SATURATED OR NEAR SATURATED ACROSS SOUTHEAST PORTIONS OF HIDALGO COUNTY...EASTERN PORTIONS OF WILLACY COUNTY AND NORTHWEST PORTIONS OF CAMERON COUNTY...ANY HEAVY RAINFALL TODAY THROUGH TONIGHT WILL PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR CAMERON...WILLACY AND HIDALGO COUNTIES TODAY THROUGH TONIGHT. RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE LOWER TEXAS COAST TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY: ISOLATED TO SCATTERED THUNDERSTORMS MAY CONTINUE ACROSS THE COASTAL SECTIONS OF DEEP SOUTH TEXAS WITH OCCASIONAL CLOUD TO GROUND LIGHTNING AND PERHAPS SOME HEAVY RAINFALL. AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE ALONG THE LOWER TEXAS COAST. TUESDAY: SCATTERED THUNDERSTORMS ARE EXPECTED ALONG A WARM FRONT. OCCASIONAL CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL AND NUISANCE FLOODING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO BE ACTIVATED TODAY AND TONIGHT. GMZ130-132-135-150-155-170-175-311045- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 541 AM CDT FRI OCT 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT WINDS AND SEAS: SOUTHEAST TO SOUTH WINDS MAY GUST TO 30 KNOTS EXCEPT UP TO GALE FORCE IN STRONGER THUNDERSTORMS THAT MOVE ACROSS THE LOWER TEXAS COASTAL WATERS THIS AFTERNOON AND EVENING. SEAS WILL BECOME HAZARDOUS BUILDING UP TO 5 TO 8 FEET TODAY AND 7 TO 10 FEET TONIGHT. HOWEVER...DANGEROUS WAVES AND CHOP ARE LIKELY IN THE CORE OF STRONGER THUNDERSTORMS. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE LAGUNA MADRE AND THE OFFSHORE WATERS OF THE LOWER TEXAS COAST TODAY AND TONIGHT. LIGHTNING: FREQUENT CLOUD TO WATER LIGHTNING STRIKES ARE LIKELY WITH THUNDERSTORMS THIS AFTERNOON AND EVENING. RAIN: TORRENTIAL WIND DRIVEN RAIN WILL REDUCE VISIBILITIES TO BELOW 1 NAUTICAL MILE AND PERHAPS NEAR ZERO WITH THUNDERSTORMS THIS AFTERNOON AND EVENING. TONIGHT...ADDITIONAL THUNDERSTORMS MAY REDEVELOP OVER THE GULF WATERS...WITH OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING...POTENTIAL WIND GUSTS TO 30 KNOTS...AND DOWNPOURS REDUCING VISIBILITY TO 1 TO 3 NAUTICAL MILES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY TUESDAY...SCATTERED THUNDERSTORMS ALONG A NORTHWARD MOVING WARM FRONT MAY PRODUCE OCCASIONAL CLOUD TO WATER LIGHTNING AND A BRIEF DOWNPOURS REDUCING VISIBILITY TO 1 TO 3 NAUTICAL MILES. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO BE ACTIVATED TODAY AND TONIGHT. BSG/MC
In the hours before
Special weather statement, Oct 30, 3:39 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
339 AM CDT FRI OCT 30 2015
TXZ249-300930-
JIM HOGG TX-
339 AM CDT FRI OCT 30 2015
...SPECIAL WEATHER STATEMENT...
AT 339 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RANDADO...OR 16 MILES SOUTHWEST OF HEBBRONVILLE...MOVING NORTHEAST AT
20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HEBBRONVILLE...GRUY STADIUM...LAS LOMITAS...JIM HOGG COUNTY
AIRPORT...THOMPSONVILLE...SOUTH FORK ESTATES...RANDADO...HEBBRONVILLE
HIGH SCHOOL AND HEBBRONVILLE BORDER PATROL STATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2734 9855 2734 9852 2727 9852 2726 9853
2724 9849 2720 9850 2701 9887 2710 9895
2721 9896 2727 9890 2727 9880 2735 9880
2736 9863 2734 9862 2734 9859 2736 9859
2736 9856
TIME...MOT...LOC 0839Z 238DEG 29KT 2713 9886
67Special weather statement, Oct 30, 5:15 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
515 AM CDT FRI OCT 30 2015
TXZ255-257-301100-
INLAND CAMERON TX-COASTAL CAMERON TX-
515 AM CDT FRI OCT 30 2015
...SPECIAL WEATHER STATEMENT...
AT 512 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VILLA NUEVA ELEMENTARY SCHOOL...OR NEAR OLMITO...MOVING NORTHEAST AT
20 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH HEAVY RAIN AND
FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
SAN BENITO...LOS FRESNOS...SOUTH PADRE ISLAND...RANCHO VIEJO...RIO
HONDO...LOS INDIOS...LA PALOMA...LAURELES...DOWNTOWN BROWNSVILLE AND
CAMERON PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2589 9752 2603 9764 2603 9776 2630 9756
2639 9740 2627 9728 2624 9733 2623 9727
2624 9719 2620 9729 2622 9719 2624 9718
2599 9715 2593 9735 2584 9737
TIME...MOT...LOC 1012Z 210DEG 39KT 2596 9758
TORRESSpecial weather statement, Oct 30, 5:41 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
541 AM CDT FRI OCT 30 2015
TXZ254-255-301130-
INLAND WILLACY TX-INLAND CAMERON TX-
541 AM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILLACY AND
NORTHWESTERN CAMERON COUNTIES UNTIL 630 AM CDT...
AT 541 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MARINE MILITARY ACADEMY...OR OVER HARLINGEN...MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HARLINGEN...SAN BENITO...LA FERIA...SANTA ROSA...LYFORD...RANCHO
VIEJO...RIO HONDO...PALM VALLEY...LA PALOMA AND RANGERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2609 9786 2645 9786 2644 9750 2634 9746
2601 9753
TIME...MOT...LOC 1041Z 186DEG 35KT 2624 9769
TORRESSpecial weather statement, Oct 30, 6:02 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
602 AM CDT FRI OCT 30 2015
TXZ251-254-256-301145-
INLAND WILLACY TX-COASTAL WILLACY TX-KENEDY TX-
602 AM CDT FRI OCT 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KENEDY...EASTERN
HIDALGO AND WILLACY COUNTIES UNTIL 645 AM CDT...
AT 602 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SAN PERLITA HIGH SCHOOL...OR 7 MILES EAST OF RAYMONDVILLE...MOVING
NORTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RAYMONDVILLE...LYFORD...LASARA...SAN PERLITA...RUDOLPH...RAYMONDVILLE
POLICE DEPARTMENT...RAYMONDVILLE FIRE STATION...NORIAS...YTURRIA AND
LYFORD ELEMENTARY SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2679 9748 2678 9749 2678 9748 2677 9747
2677 9748 2676 9747 2673 9747 2634 9751
2636 9786 2643 9786 2644 9792 2681 9795
2680 9751 2680 9750 2679 9751 2679 9749
2680 9746
TIME...MOT...LOC 1102Z 182DEG 34KT 2645 9767
TORRESThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 9:57 PM CDT | Areal Flood Warning | BRO | Willacy | 22 hr |
| Oct 29, 10:06 PM CDT | Small Craft Advisory | BRO | 39 hr | |
| Oct 30, 3:39 AM CDT | Special Weather Statement | BRO | Jim Hogg | 51 min |
| Oct 30, 4:02 AM CDT | Flash Flood Watch | BRO | Cameron, Hidalgo, Willacy | 33 hr |
| Oct 30, 4:25 AM CDT | Small Craft Advisory for Winds | BRO | 27 hr | |
| Oct 30, 5:15 AM CDT | Special Weather Statement | BRO | Cameron | 45 min |
| Oct 30, 5:41 AM CDT | Special Weather Statement | BRO | Cameron | 49 min |
| Oct 30, 6:02 AM CDT | Special Weather Statement | BRO | Willacy | 43 min |
| Oct 30, 6:18 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 27 min |
| Oct 30, 6:47 AM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 43 min |
| Oct 30, 7:48 AM CDT | Special Marine Warning | BRO | 27 min | |
| Oct 30, 7:56 AM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 34 min |
| Oct 30, 8:10 AM CDT | Special Marine Warning | BRO | 35 min | |
| Oct 30, 8:37 AM CDT | Special Marine Warning | BRO | 23 min | |
| Oct 30, 8:50 AM CDT | Special Marine Warning | BRO | 25 min | |
| Oct 30, 9:10 AM CDT | Special Marine Warning | BRO | 35 min | |
| Oct 30, 9:28 AM CDT | Flash Flood Warning | BRO | Willacy | 2 hr |
| Oct 30, 9:37 AM CDT | Special Marine Warning | BRO | 23 min | |
| Oct 30, 9:51 AM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 24 min |
| Oct 30, 9:53 AM CDT | Special Marine Warning | BRO | 37 min | |
| Oct 30, 10:12 AM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 33 min |
| Oct 30, 10:22 AM CDT | Special Marine Warning | BRO | 23 min | |
| Oct 30, 10:26 AM CDT | Special Marine Warning | BRO | 34 min | |
| Oct 30, 10:35 AM CDT | Special Marine Warning | BRO | 25 min | |
| Oct 30, 10:56 AM CDT | Special Marine Warning | BRO | 34 min | |
| Oct 30, 11:16 AM CDT | Special Marine Warning | BRO | 29 min | |
| Oct 30, 11:29 AM CDT | Flash Flood Warning | BRO | Willacy | 2 hr |
| Oct 30, 11:35 AM CDT | Flash Flood Warning | BRO | Cameron | 85 min |
| Oct 30, 12:07 PM CDT | Flash Flood Warning | BRO | Cameron | 83 min |
| Oct 30, 12:54 PM CDT | Flash Flood Warning | BRO | Cameron | 111 min |
| Oct 30, 1:34 PM CDT | Areal Flood Warning | BRO | Willacy | 6 hr |
| Oct 30, 2:50 PM CDT | Areal Flood Warning | BRO | Cameron | 18 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.